MathSciNet Relay Station
MathSciNet bibliographic data
MR2009952 93B05 (35L20 65M60)
Glowinski, R.; He, J. W.; Lions, J. L. On the controllability of wave models with variable coefficients: a numerical investigation. Special issue in memory of Jacques-Louis Lions. Comput. Appl. Math. 21 (2002), no. 1, 191–225.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement